EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness of Solutions for Initial Value Problem of Nonlinear Fractional Differential Equations

Qiuping Li, Shurong Sun, Ping Zhao and Zhenlai Han

Abstract and Applied Analysis, 2012, vol. 2012, 1-14

Abstract:

We discuss the initial value problem for the nonlinear fractional differential equation , where , , and , , is the standard Riemann-Liouville fractional derivative and is a given continuous function. We extend the basic theory of differential equation, the method of upper and lower solutions, and monotone iterative technique to the initial value problem. Some existence and uniqueness results are established.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/615230.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/615230.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:615230

DOI: 10.1155/2012/615230

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:615230